# SDR AALA201904189013

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 6,814 hours, 684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND THE FLIGHT ATT. FLASHLIGHTS INOP. (2), ONE AT R1 DOOR, ONE IN AFT GALLEY. MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN THE AFT GALLEY AND FLIGHT ATTENDANT AT R1 DOOR IAW AMM 25-64-00. OPS CHECK GOOD. SEE SDR # AALA201904189029.
